# SDR ASAA2024081253096

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR LAP JOINT AT STA 853 TO STA 875 STR 23R HAS SIGNS OF CORROSION 10-22. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO RH LOWER LAP JOINT SKIN PANELS 146A3251-32 AND 146A3231-49 AT STA 847-887 STGR 23R IAW EA 800-53EA-27426 REV 00.
